Оптимизационная задача размещения, правильных интегральных многоугольников / Стоян Ю.Г.

Main Author: Стоян, Ю. Г.Language: російська.Publication: 1998Classification: 519.6 Обчислювальна математикаAbstract: Журнальна стаття. Доповіді НАН України.-1998.-№9.-С.114-121..
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Holdings: Книги 519.6. 519.6.

Журнальна стаття. Доповіді НАН України.-1998.-№9.-С.114-121.

There are no comments on this title.

to post a comment.
Share

Powered by Koha